Stelsels lineaire ongelijkheden, Markov ketens en matrixspelen

S.H. Tijs

Research output: Chapter in Book/Report/Conference proceedingConference contributionProfessional

Original languageDutch
Title of host publicationCWI Syllabus no. 1, Vakantiecursus 1984 Hewet-plus Wiskunde
PublisherUnknown Publisher
Pages75-89
Publication statusPublished - 1984

Cite this

Tijs, S. H. (1984). Stelsels lineaire ongelijkheden, Markov ketens en matrixspelen. In CWI Syllabus no. 1, Vakantiecursus 1984 Hewet-plus Wiskunde (pp. 75-89). Unknown Publisher.